# SDR MWEA99136

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 113317
- Condition: Detached
- Location: Passenger Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD ENTRANCE DOOR ESCAPE SLIDE FELL OFF.  MTC REINSTALLED DOOR SLIDE.
